# SDR SIMA200117406

- Difficulty date: June 23, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5420 - ON TAKEOFF, ITT ON NR 2 DURING ROLL WAS 765 DEGREES AND CLIMBING.  PULLED NR 2 POWER LEVER BACK 6 DEGREES TORQUE BEFORE IT STOPPED CLIMBING AT 769.  APPLIED POWER MANAGEMENT AT 700 FT AND ITT STARTED DOWN.  DIVERTED TO MIA.  PERFORMED ENGINE T6 IND SYSTEM INSPECTION AND CHECK IAW 72-01-60.  NO DEFECTS NOTED.  PERFORMED ENGINE PERFORMANCE RECOVERY WASH IAW JIC 72-00-00.  GROUND RUNS CHECKED AND WITH LIMIT IAW 72-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
